# SDR CALA2014081391961

- Difficulty date: August 7, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 89,505 hours, 14,246 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

GENERATED FOR FLIGHT CREW.  AFTER TAKEOFF FLAPS 1 TO UP, EICAS LE SLAT ASYM FLAP INDICATOR STOPPED BETWEEN 1 & 0.  ALT FLAP CHECKLIST USED.  .   S295 SENSOR REPLACEMENT NR 11 SLAT.  PERFORMED TESTS IAW AMM 27-88-01.  ALL TESTS PASSED AT THIS TIME.  OK TO CONTINUE.
